MathSciNet Relay Station
MathSciNet bibliographic data
MR2903340 65M60 (76B15 76M10)
Antonopoulos, D. C.; Dougalis, V. A. Numerical solution of the `classical' Boussinesq system. Math. Comput. Simulation 82 (2012), no. 6, 984–1007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement